# SDR HEEA978901

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9190Y
- Make and model: Bolkms BO105S
- Aircraft serial: S669
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle Vane
- Part number: 23060450
- Condition: Cracked
- Location: Nr 1
- Part time: 248 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOZZLE CRACKED.  ENGINE REMOVED DUE TO LOW POWER AND TURBINE CYCLES.  UPON INSPECTION OF TURBINE PARTS NOTED: CRACKED AND BOWED BEYOND SERVICEABLE LIMITS ON NR 1 NOZZLE VANES.  INSTALLED A NEW NR 1 NOZZLE.
